Tornadoes · United States · Florida · 2019

EF0 tornado, Kirkwood, Florida, December 14, 2019

This EF0 tornado ran 0.2 miles across Alachua County on December 14, 2019, touching down at 3:53 AM EST and reaching 45 yards wide. It killed nobody.

The rating scale

Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.

  1. EF065 to 85 mphthis tornado

    Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.

  2. EF186 to 110 mph

    Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.

  3. EF2111 to 135 mph

    Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.

  4. EF3136 to 165 mph

    Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.

  5. EF4166 to 200 mph

    Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.

  6. EF5over 200 mph

    Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.

  7. Unrated

    The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.

The record

Rating
EF0
Date
December 14, 2019
Touchdown
3:53 AM EST (08:53 UTC)
Lifted
3:55 AM EST (08:55 UTC)
On the ground
2 minutes
Path length
0.2 miles (0.3 km)
Path width
45 yards (41 m)
Deaths
0
Injuries
0
County
Alachua County
Touchdown point
29.533, -82.307
Lift-off point
29.535, -82.305
Record number
1912140253-01

The damage survey

5 damage points were recorded along this path by NWS JAX, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EF0. The highest wind the damage implies is 75 mph.

Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.

What the Weather Service recorded

On Friday, 13 December 2019, a warm front lifted and lingered across northeast Florida with surface dew points rising into the mid to upper 60s generally along and south of a line from St. Augustine to Gainesville. A strong upper level trough deepened across the central Gulf Coast region with a resultant surface low positioned over the northeast Gulf of Mexico coast just south of Panama City that evening around 10 pm EST. As the upper level trough axis started to lift and becoming positively tilted overnight into 14 December, the surface low edge farther east northeast and tracked over southeast Georgia then offshore of the local Atlantic coast through 4 am EST. The corridor of unstable low-level air remained across our southern Florida zones with surface-based CAPE values rising into the 1000-1300 J/kg range per LAPS analysis while aloft strong directional (0-6 km) bulk shear near the mid/upper level trough axis increased to 50-70 kts. The phased low-level instability, plentiful deep layer moisture and strong dynamical lift under the upper low and just south of the surface low spawned a couple of persistent supercells with long-lived mesocyclones.

Significant damage occurred to University of Florida recreational property at Lake Wauburg along the north shore. There were widespread downed trees, damaged watercrafts, broken docks and fences and the boat shelter was severely damaged.

From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.

The warnings

10 minutes of warning. NWS JAX issued a tornado warning for this county at 08:43 UTC, 10 minutes before the tornado touched down, in force until 09:15 UTC.

Issued (UTC)ExpiredProductOffice
08:43 UTC09:15 UTCTornado WarningJAX
09:08 UTC09:22 UTCTornado WarningJAX

Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.

What forecasters said that day

The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before the tornado touched down at Dec 14, 3:53 AM EST, 0 minutes earlier.

Area forecast discussion, Dec 14, 3:53 AM EST, 0 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
353 AM EST Sat Dec 14 2019

...SEVERE THUNDERSTORM WATCH IN EFFECT FOR PORTIONS OF NORTH-
CENTRAL AND NORTHEASTERN FLORIDA THIS EARLY MORNING...

.NEAR TERM [Through Tonight]...

A shortwave trough moves through the region overnight as a line of
showers and storms ahead of a cold front spread through the area.
A warm, moist air mass currently moving inland from the Gulf is
bringing more organized convective activity across our Florida
zones. The greatest potential for strong to severe thunderstorms
will be limited to our southern Florida counties where the bulk of
the instabilty is located (1000-1500 J/KG MLCAPE). This combined
with 0-6 KM shear increasing to 40-50 knots could lead to damaging
winds and an isolated tornado. Storms ends after sunrise with the
cold front exiting the region Saturday morning. Scattered storms
may linger over the marine zones as the cold front pushes
offshore. Drier air filters in as high pressure begins to build in
behind the front. Temperatures will be around climo with highs
ranging from the low 60s to low 70s.

.SHORT TERM [Sunday Through Monday]...

Sunday morning will be situated over the region Sunday morning, and
will push over the local adjacent waters by Sunday afternoon with
winds becoming south then southeasterly. Morning lows will be in
the 40s during the morning climbing to the mid to upper 60s SE GA
and coastal areas, with lower 70s south of I-10 with dry conditions.

On Monday morning, the next system will take shape as the upper
trough swings into the Plains and a surface low develops in the
ArkLaTex region.  This surface low slides northward into the Ohio
River Valley by afternoon as attendant surface front extends from
the Ohio River Valley into the northern Gulf of Mexico. Showers
will start to increase across north Georgia Monday evening as
cold front moves into central GA very late Monday night. Temperatures
Monday will warm 8-11 degrees from Sunday's highs in advance of the
cold front where southerly winds will prevail with surface dewpoints
increasing during the day.  Lows Monday night moderate as well with
lows in upper 50s to near lower 60s near the coast as winds veer to
the south-southwest at 5 to 10 mph.

.LONG TERM [Tuesday Through Friday]...

This cold front will move into the Southeast and TN Valley on Tuesday,
reaching our area Tues evening/night. Scattered to numerous showers
are forecast Tuesday afternoon and evening.   Ahead of the front,
Tuesday highs will be in 70s. Behind this cold front, much
a colder, drier air will advect into the area. Highs Wed through
Thursday behind the front will be in the mid 50s to low 60s and
overnight lows will be in the 30s with potential light freezes across
the interior sections of FL and SE GA.  There will some gradual
modification of temperatures on Friday.

&&

.AVIATION...
[Through 06Z Sunday]

Fog begins to lift as a line of showers and storms ahead of a cold
front move through the region affecting the TAF sites generally in
the 08Z-12Z time range. An isolated strong to severe thunderstorm
is possible. These thunderstorms have the potential to produce
damaging wind gusts. Storms should exit all TAF sites by sunrise.
Behind the front, ceilings lift to VFR and begin to clear. Breezy
winds develop along the coast this afternoon.

&&

.MARINE...

Southwest winds tonight will become more westerly in the wake of
a cold front Saturday morning. A strong pressure gradient along
this front will continue small craft conditions over our offshore
waters through Saturday afternoon. Winds and waves subside with
calmer conditions expected Saturday night through Monday as high
pressure dominates. Another cold front approaches the area on
Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  62  40  66  46  76 /   0   0   0   0   0
SSI  65  45  64  52  72 /  10   0   0   0   0
JAX  69  44  68  51  77 /  20   0   0   0   0
SGJ  71  48  69  54  77 /  30   0   0   0   0
GNV  70  44  70  50  78 /  20   0   0   0   0
OCF  72  44  72  51  79 /  20   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 4 PM EST this afternoon for Waters
     from Altamaha Sound GA to Fernandina Beach FL from 20 to 60
     NM-Waters from Fernandina Beach to St. Augustine FL from 20
     to 60 NM-Waters from St. Augustine to Flagler Beach FL from
     20 to 60 NM.

&&

In the hours before

Special weather statement, Dec 14, 1:29 AM EST, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
129 AM EST Sat Dec 14 2019

FLZ020-021-035-122-222-140715-
Southern Columbia FL-Hamilton FL-Suwannee FL-Northern Columbia FL-
Gilchrist FL-
129 AM EST Sat Dec 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GILCHRIST...WESTERN
COLUMBIA...SUWANNEE AND SOUTHEASTERN HAMILTON COUNTIES UNTIL 215 AM
EST...

* At 128 AM EST, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 7 miles
  southwest of Dowling Park to 12 miles north of Steinhatchee.
  Movement was east at 35 mph.

* Wind gusts up to 50 mph, excessive cloud-to-ground lightning,
  funnel clouds, and minor flooding due to heavy rainfall is possible
  with these storms.

* Locations impacted include...
  Live Oak, White Springs, Ichetucknee Spring, Suwannee Springs, Fort
  White, Suwannee Valley, Belmont, Luraville, Mcalpin and Wellborn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3033 8321 3054 8268 2978 8271 2977 8294
      2980 8292 2982 8293 2983 8289 2989 8288
      2990 8290 2989 8292 2996 8293 2996 8295
      2999 8296 3001 8300 3008 8307 3011 8312
      3011 8316 3009 8319 3012 8323 3026 8325
TIME...MOT...LOC 0628Z 250DEG 32KT 3015 8330 2984 8333

HESS
Special weather statement, Dec 14, 2:39 AM EST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
239 AM EST Sat Dec 14 2019

FLZ030-031-035-136-222-236-240-340-140845-
Eastern Alachua FL-Southern Columbia FL-Western Alachua FL-
Central Marion FL-Western Marion FL-Union FL-Bradford FL-
Gilchrist FL-
239 AM EST Sat Dec 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR GILCHRIST...ALACHUA...BRADFORD...
NORTHWESTERN MARION...SOUTHERN UNION AND SOUTHWESTERN COLUMBIA
COUNTIES UNTIL 345 AM EST...

* At 239 AM EST, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 7 miles
  northwest of Bell to 9 miles southwest of Fowlers Bluff. Movement
  was east at 40 mph.

* Wind gusts up to 50 mph, funnel clouds, and minor flooding due to
  heavy rainfall is possible with these storms.

* Locations impacted include...
  Gainesville, Starke, Trenton, Lake Butler, Bell, Raiford,
  Worthington Spring, Citra, Alachua and High Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 2922 8253 2922 8240 2948 8241 2948 8255
      2954 8256 2953 8265 2956 8266 2959 8286
      2958 8295 2962 8297 2970 8294 2977 8295
      2980 8292 2981 8293 2983 8289 2991 8287
      2993 8282 3013 8206 2922 8210 2920 8253
TIME...MOT...LOC 0739Z 255DEG 35KT 2982 8296 2926 8309

HESS
Special weather statement, Dec 14, 3:40 AM EST, 13 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
340 AM EST Sat Dec 14 2019

FLZ031>033-037-038-133-136-140-236-240-340-140945-
Eastern Alachua FL-Western Alachua FL-Coastal St. Johns FL-
Central Marion FL-Western Marion FL-Putnam FL-Inland Flagler FL-
Bradford FL-Clay FL-Inland St. Johns FL-Eastern Marion FL-
340 AM EST Sat Dec 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FLAGLER...ALACHUA...
SOUTHEASTERN BRADFORD...SOUTHWESTERN ST. JOHNS...MARION...PUTNAM AND
SOUTHERN CLAY COUNTIES UNTIL 445 AM EST...

* At 340 AM EST, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 7 miles
  north of Gainesville Airport to 6 miles southwest of Rainbow Lakes
  Estates. Movement was east at 50 mph.

* Wind gusts of 50 to 55 mph, funnel clouds, and minor flooding due
  to heavy rainfall is possible with these storms.

* Locations impacted include...
  Gainesville, Ocala, Palatka, Green Cove Springs, Rainbow Lakes
  Estates, Crescent City, Interlachen, Keystone Heights, Pomona Park
  and Hastings.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 2905 8247 2904 8253 2921 8254 2922 8240
      2948 8241 2948 8252 2985 8237 3002 8144
      2926 8124 2926 8141 2940 8142 2938 8145
      2933 8168 2928 8164 2905 8164 2905 8166
      2896 8166 2896 8231
TIME...MOT...LOC 0840Z 256DEG 42KT 2979 8229 2910 8255

HESS

The air that afternoon

The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.

Jacksonville, FL (KJAX), 00:00Z

8.9 hours before the tornado, 122 km from the path. December 14, 2019.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2019-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 651 joules per kilogram, CIN -3, lifted condensation level 624 meters above ground. Wind barbs in knots down the right edge.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Jacksonville, FL at 00:00Z on 2019-12-14The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 80 square meters per square second, 0 to 6 km bulk shear 35 knots.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
651 J/kg
Mixed-layer CIN
-3 J/kg
Surface CAPE
184 J/kg
Mixed-layer LCL
624 m above ground
0-6 km bulk shear
35 kt
0-1 km bulk shear
19 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.0
0-3 km lapse rate
5.9 K/km

Open this sounding in Storm Lab

Jacksonville, FL (KJAX), 12:00Z

3.1 hours after it, 122 km from the path. December 14, 2019.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2019-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 0 joules per kilogram, CIN -75108, lifted condensation level 1268 meters above ground. Wind barbs in knots down the right edge.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Jacksonville, FL at 12:00Z on 2019-12-14The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity -207 square meters per square second, 0 to 6 km bulk shear 65 knots.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
-75108 J/kg
Surface CAPE
481 J/kg
Mixed-layer LCL
1268 m above ground
0-6 km bulk shear
65 kt
0-1 km bulk shear
38 kt
0-1 km storm-relative helicity
-207 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3
0-3 km lapse rate
5.1 K/km

Open this sounding in Storm Lab

The surface observations

Gainesville Regional (GNV), 18 km from the path, in the two hours either side.

Time (UTC)Temp (°F)Dew point (°F)WindGust (kt)Pressure (mb)Weather
06:53 UTC6868200° 7 kt1006.4
06:55 UTC190° 5 kt1006.8
07:00 UTC210° 8 kt1006.8
07:05 UTC210° 5 kt1006.8
07:08 UTC6968200° 8 kt1007.1
07:10 UTC210° 8 kt1007.1
07:15 UTC200° 7 kt1007.1
07:20 UTC190° 8 kt1006.8
07:25 UTC190° 5 kt1006.4
07:30 UTC190° 5 kt1006.4
07:35 UTC170° 7 kt1006.1
07:40 UTC190° 7 kt1006.4
07:45 UTC180° 7 kt1006.4
07:50 UTC190° 8 kt1006.4
07:53 UTC6968200° 7 kt1006.4
07:55 UTC200° 7 kt
08:00 UTC190° 5 kt1006.1-RA
08:04 UTC6968 6 kt1005.8VCTS -RA
08:05 UTC170° 5 kt1005.8-RA
08:10 UTC190° 5 kt1006.1-RA
08:15 UTC180° 5 kt1005.8-RA
08:20 UTC180° 7 kt1005.8RA BR
08:25 UTC180° 5 kt1005.8RA BR
08:30 UTC160° 5 kt1005.4RA BR
08:32 UTC6968160° 4 kt1005.4TSRA BR
08:35 UTC0° 0 kt1005.1RA BR
08:40 UTC360° 2 kt1005.1+RA BR
08:42 UTC6968310° 5 kt1005.4+TSRA BR
08:45 UTC 13 kt1006.1+RA BR
08:50 UTC230° 18 kt1006.8+RA FG
08:51 UTC6866.2220° 17 kt261006.4+TSRA FG
08:53 UTC6766260° 13 kt261006.4+TSRA FG
08:55 UTC240° 5 kt1005.4+RA FG
08:58 UTC6767250° 7 kt261005.4+TSRA FG
09:00 UTC260° 8 kt1005.4RA FG
09:04 UTC6867280° 8 kt1005.1-TSRA BR
09:05 UTC 10 kt1005.4-RA BR
09:08 UTC6866270° 12 kt1005.8-TSRA
09:10 UTC260° 11 kt1006.1-RA
09:15 UTC240° 11 kt-RA
09:20 UTC240° 11 kt-RA
09:21 UTC6866250° 12 kt1006.8VCTS -RA
09:25 UTC270° 15 kt1006.8-RA
09:30 UTC250° 13 kt1006.8
09:35 UTC260° 13 kt1006.4
09:40 UTC270° 13 kt1006.4-RA
09:43 UTC6664270° 14 kt1006.4-RA
09:45 UTC280° 15 kt1006.4RA
09:50 UTC280° 13 kt1006.4-RA BR
09:53 UTC6563290° 12 kt191006.4-RA
09:55 UTC290° 10 kt1006.4-RA
10:00 UTC280° 13 kt1006.4-RA
10:05 UTC280° 11 kt171006.8-RA
10:10 UTC 13 kt1006.8
10:15 UTC6563300° 11 kt201007.1-RA
10:20 UTC 15 kt1007.1-RA BR
10:25 UTC310° 10 kt1007.1-RA
10:30 UTC6360310° 8 kt1007.1
10:35 UTC330° 9 kt1007.1
10:40 UTC320° 4 kt1007.5
10:45 UTC0° 0 kt1007.5
10:50 UTC0° 0 kt1007.5

From the Iowa Environmental Mesonet's archive of airport observations.

The radar

The Jacksonville radar (KJAX), 121 km away, was scanning. The volume nearest the touchdown began at 08:51 UTC.

Open the radar archive at this moment, over the track

Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.

What was reported nearby

Local storm reports within 60 km of the path, in the three hours either side.

Time (UTC)ReportWhereCountyRemark
08:46 UTCTSTM WND DMGMicanopyAlachua, FLPOSSIBLE TORNADO DAMAGE. STATE WATCH OFFICE RELAYED LOCAL ALACHUA COUNTY 911 DAMAGE REPORTS OF WIDESPREAD TREE AND POWER LINE DAMAGE NEAR MICANOPY INCLUDING ALONG 11300 SE CR 234 AND 211 WACAHOOTA ROAD.
08:48 UTCTORNADO2 Nw MicanopyAlachua, FLDAMAGE CONSISTENT WITH EF-0 TORNADO DAMAGE. EMA SHARED PICTURES OF MANY DOWNED TREES ALONG THE NORTH SHORE OF LAKE WAUBERG, DAMAGE TO WATERCRAFT, BROKEN DOCKS AND FENCES, AND STRUCTURE TO BOAT SHELTER SEVERELY COMPRIMISE
08:50 UTCTSTM WND DMG2 Nw MicanopyAlachua, FLTWO TREES DOWN ON ROADWAY AT THE INTERSECTION OF S US 441 AND SE 134TH AVE.
08:55 UTCTSTM WND DMG1 Ssw RochelleAlachua, FLPOTENTIAL TORNADO DAMAGE. STATE WATCH OFFICE RELAYED STORM REPORT OF TREE AND POWER LINE DAMAGE ALONG COUNTY ROAD 234 BETWEEN MICANOPY AND ROCHELLE. IN ROCHELLE, 7000 SE CR 234 REPORTED WIND DAMAGE.
09:10 UTCTSTM WND DMGW InterlachenPutnam, FLPOTENTIAL TORNADO DAMAGE IN WEST INTERLACHEN. WIDESPREAD REPORTS OF TREES DOWN, POWER LINES DOWN AND EXTERIOR BUILDING STRUCTURE DAMAGE. TIME OF DAMAGE WAS BASED ON RADAR IMAGERY.
09:25 UTCTSTM WND GST 02 Nne InterlachenPutnam, FLPOSSIBLE TORNADO DAMAGE JUST NNE OF INTERLACHEN ALONG MALTAS AVENUE IN THE INTERLACHEN LAKE ESTATES AREA. REPORTS OF STRUCTURAL AND TREE DAMAGE. WITNESSES REPORTED LOAD ROADING TRAIN SOUND. TIME OF DAMAGE WAS BASED ON RA
09:35 UTCTSTM WND DMG3 Nne InterlachenPutnam, FLPOSSIBLE TORNADO DAMAGE. WIND DAMAGE ALONG MARION AVENUE NNE OF INTERLACHEN NEAR THE FOLWER AREA INCLUDING TREES DOWN AND SOME STRUCTURE DAMAGE NOTED TO FENCES. TIME OF DAMAGE WAS BASED ON RADRA.

From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.

This ground now

The live radar over the trackEvery 2019 tornado in FloridaEvery tornado in Florida since 1950Warnings in force in Florida nowThe forecast where you are

The other tornadoes of December 14, 2019

2 more were confirmed in the United States that day.

DateTimeRatingWherePath (mi)Width (yd)DeathsInjuriesDamage
December 145:05 AM ESTEF0Saint Johns, FL0.3325
December 145:14 AM ESTEF1Flagler, FL19.4880

What this means

Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.

Sources

NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.